# SDR UALA2011090504798

- Difficulty date: September 5, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,536 hours, 13,939 cycles
- Engine: Pwa PW2037
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: 285T110423
- Part serial: 81
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG "WARN ELEX" DISPLAYED.  CREW COMMENTS:  STATUS MSG WARN ELEX DISPLAYED DURING FLIGHT.  SAMC TEXT: DUE TO THE REPETITIVE GRIPES, MUST HAVE A POSITIVE FIX.  TROUBLESHOT PER MM & REPLACED LEFT STALL WARNING MODULE PER MM.  CHECKED OKAY PER MM.
